Preserving zeros of a polynomial

A. E. Guterman, B. Kuzma

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We study nonlinear surjective mappings on Mn(F) and its subsets, which preserve the zeros of some fixed polynomials in noncommuting variables.

Original languageEnglish
Pages (from-to)4038-4064
Number of pages27
JournalCommunications in Algebra
Issue number11
StatePublished - Nov 2009
Externally publishedYes

Bibliographical note

Funding Information:
The work is supported by a joint Russian-Slovenian grant BI-RU/08-09-009. Also the research of the first author was supported by the grant from Russian Ministry of Science and Technology, MD-2535.2009.1, and RFFI grant 08-01-00693a. The research of the second author was partially supported by grants from the Ministry of Science of Slovenia.


  • Matrix algebra
  • Multilinear polynomials
  • Preservers


Dive into the research topics of 'Preserving zeros of a polynomial'. Together they form a unique fingerprint.

Cite this